Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Depressed, lazy and unhappy. Taking stalopam and petril MD. Help

i m feeling very dipress,lazy,unhappy.what to do.i m not feeling interest in complusion is my lonliness also.plz suggest me what to do?From 2007 as per advice of a psychiatrist i m taking stalopam20 and petril MD 0.25. this time i m feeling that inspite of these medicine i m not feeling good.Plz sugest me what to do?Thank you.
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
What is your age?
As you said you are taking these drugs since 2007, maybe they are not working for you any more, they need to be changed.
and you know the reason....."your loneliness" may be you should talk to your friends and family or make new friends.....
nothing is impossible can overcome this
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor